# SDR F3LA2022101100133

- Difficulty date: September 15, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N207FR
- Make and model: Airbus A320-214
- Aircraft serial: 4307
- Aircraft time: 40,503 hours, 16,704 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Frame
- Part number: D534800092364
- Condition: Mechanic Error
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FRAME 69, S23L HAS DOUBLE DRILLED HOLES.   REMOVED AND REPLACED FRAME 69 BETWEEN STRINGER 15 TO STRINGER 29 IAW SRM 51-42-11
